# SDR IPXA2024032894591

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WTB STRUCTURE - T-CHORD STA 1220 LH HAS CORROSION VERIFIED EVALUATED T-CHORD AT STA 1200 LH, 100% MATERIAL LOST, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71-1A-1 DETAIL V. AND REMOVED T-CHORD DAMAGED I.A.W. SRM 51-40-02-0G.
